# SDR MASA200700555

- Difficulty date: September 5, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 13,450 hours, 12,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 587387221
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7265 ROA - EMERGENCY PATH LIGHTING INOP.  MX REPLACED LIGHT STRIP, OPS GOOD.
